Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Weierstrass' theorem and Kneser's theorem on transversals for the most general case of an extremum of a simple definite integral


Author: Oskar Bolza
Journal: Trans. Amer. Math. Soc. 7 (1906), 459-488
MSC: Primary 45K05
MathSciNet review: 1500760
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45K05

Retrieve articles in all journals with MSC: 45K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1906-1500760-9
PII: S 0002-9947(1906)1500760-9
Article copyright: © Copyright 1906 American Mathematical Society